# SDR AALA202209205962

- Difficulty date: September 17, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A300*
- Aircraft serial: 6472
- Aircraft time: 25,488 hours, 7,542 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 LAVATORY DOOR VERY HARD TO OPEN OR CLOSE. LUBRICATED LAVATORY DOOR TRACK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
